Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Approximation by Bernstein-Chlodowsky operators of max-product kind

MATHEMATICAL COMMUNICATIONS, vol.23, no.2, pp.205-225, 2018 (Journal Indexed in SCI) identifier identifier

Quantitative Estimates for Generalized Szasz Operators of Max-Product Kind

RESULTS IN MATHEMATICS, vol.70, pp.447-456, 2016 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Better degree of approximation by modified Bernstein-Durrmeyer type operators

Mathematical Foundations of Computing, vol.5, no.2, pp.75-92, 2022 (Refereed Journals of Other Institutions)

Shape preserving properties of generalized Szász operators of max-product kind

General Mathematics, vol.1, no.24, pp.71-79, 2016 (Refereed Journals of Other Institutions)

The Exact Order of Approximation for Bivariate Complex Bernstein-Schurer Polynomials

EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS, vol.9, no.3, pp.322-332, 2016 (Journal Indexed in ESCI) identifier

Refereed Congress / Symposium Publications in Proceedings

Modifiye Bernstein-Durrmeyer Tip Operatörler İle Daha İyi Yaklaşım Derecesi

Yaklaşımlar Teorisi ve Uygulamaları Çalıştayı, Ankara, Turkey, 04 March 2022

Approximation by Some Kantorovich Type Max-Product Operators

International Conference On Mathematics and Mathematics Education - ICMME 2021, Ankara, Turkey, 16 - 18 September 2021, pp.41 Creative Commons License

Rate of Convergence by Phillips Operators Involving Appell Polynomials

Third International Conference of Mathematical Sciences - ICMS 2019, İstanbul, Turkey, 4 - 08 September 2019, pp.59 Creative Commons License

Approximation by summation-integral type operators involving Brenke polynomials

2nd International Conference on Pure and Applied Mathematics - ICPAM, Van, Turkey, 11 - 13 September 2018, pp.82 Creative Commons License

Approximation by Chlodowsky-Szász-Sheffer-Kantorovich Operators

13. Ankara Matematik Günleri Sempozyumu - AMG, Ankara, Turkey, 27 - 28 April 2018, pp.71 Creative Commons License

Approximation by Generalized Bleimann-Butzer-Hahn Operators of Max-Product Kind

The 11th Congress of International Society for Analysis, its Applications and Computations - ISAAC, Vaxjö, Sweden, 14 - 18 August 2017, pp.16 Creative Commons License

Shape Preserving Properties of Generalized Szász Operators of Max Product Kind

The 12th International Conference on Approximation Theory and its Applications - ICATA, Sibiu, Romania, 26 - 29 May 2016, vol.24, pp.71-79 Creative Commons License

Approximation by Max-Product Type Bernstein-Chlodowsky Operators

10. Ankara Matematik Günleri Sempozyumu - AMG, Ankara, Turkey, 11 - 12 June 2015, pp.61 Creative Commons License